Announcement

Collapse
No announcement yet.

Trying a combo of Xidra and doxycline

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Trying a combo of Xidra and doxycline

    Hello. Dry eye sufferer for more than 20 years. I recently had a bad episode where I had a bacterial infection in my right eye. I took AMG and that seemed to clear it up. Then I started Xiidra and have been doing it for about 5 weeks now. The Xidra seemed to be working really well but then the bacterial infection came back. So I am currently taking an antibiotic drop Besivance and have just started doxycline. I will take this with the Xiidra. I also switched from Cliradex to Occusoft foam to clean my lids. I will keep you posted about how the Xiidra is going. So far, it has been great but the bacteria also seems to be a problem. I am hoping a combination of the antibiotics and Xiidra will work well.

  • #2
    Hi Danny
    Sorry to hear about your infection. I presume being on Xiidra means that your eyes cannot fight infections as easily. Hopefully the combination with Doxycycline will help. Please keep us posted on your journey.

    Comment


    • #3
      Hi Danny

      Very interested in XIIDRA. It's not available yet in UK but is undergoing the process with NICE (UK medicine authoriser). I will want to give it a go when it gets approved. However I am scared of the side effects like increase in my red eyes. Also how quickly dI'd it work fir you? Restatis takes forever I have heard.

      Comment


      • #4
        So far the Xidra has been great but with anything like this, you won't know until you take it long term (i.e two years from now). To be honest, I too was worried when I started reading the internet and people reporting side effects etc. But if you listen to that stuff, you would never do anything. I'll let you know if anything bad happens. So far, the only side effects are burning of eyes like restasis for a few minutes after I take it, a metallic taste in my mouth at times. Finally, you vision can be a little blurry for about 10 mins after you take it. It makes your eyes feel really wet so I think this is the reason for this. Nothing else bad so I will take those over the dry eyes and thank God for this new drug if that's all that happens. Still early days though. I am only mid-way through my second month.

        Comment

        Previously entered content was automatically saved. Restore or Discard.
        Auto-Saved
        Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
        x
        Insert: Thumbnail Small Medium Large Fullsize Remove  
        x
        Working...
        X